Tan, Kok-Keong

  Professor
  PhD - University of British Columbia(1970)
  BSc - Nanyang University, Singapore (1966)


  Mail: Address
  e-mail:kktan@mathstat.dal.ca
  Office: Chase Room 323
  Tel: (902)494-2166
  Fax: (902)494-5130
 

  • Research Interests:

    • Linear and Nonlinear Analysis
    • Functional Analysis

  • Selected Recent Publications:

    • A perturbation characterization of compactness of self-adjoint
      operators, (with H. Radjavi and P. K. Tam), Studia Mathematica 158
      (2003), 199-205. MR2005a:47042


    • Mean ergodicity for compact operators, (with H. Radjavi and
      P. K. Tam), Studia Mathematica 158 (2003), 207-217. MR2005b:47022


    • An extension theorem and the duals of Gale-Mas-Colell's and
      Shafer-Sonnenschein's theorem, (with Z. Wu), SIMAA 4 (2002), 449-460,
      MR2003k:91090.


    • Some Locally Mean Ergodic Theorems, (with P. K. Tam), Studia
      Mathematica 152 (2002), 1-9. MR2003e:47018


    • Equilibria and maximal elements of abstract fuzz economies and quantitative
      fuzzy games, (with S. S. Chang), Fuzzy Sets and Systems 125 (2002),
      389-399. MR2003e:91041



  • Research Group: Analysis

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572